# SDR ASAA0580004

- Difficulty date: January 22, 2004
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 9936581
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - HV-CHECK, TWO CABIN FLOORBOARDS WERE FOUND TO HAVE CORRODED AND INSERTS FROM FS 541-617 AND BUTTOCK LINES L22 TO R22.  BOTH PANELS WERE REPLACED.  (M)
